Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Orthogonal series and probability


Author: Dan Eustice
Journal: Proc. Amer. Math. Soc. 18 (1967), 465-471
MSC: Primary 42.15
DOI: https://doi.org/10.1090/S0002-9939-1967-0212482-X
MathSciNet review: 0212482
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.15

Retrieve articles in all journals with MSC: 42.15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0212482-X
Article copyright: © Copyright 1967 American Mathematical Society